Doctor insights on:
No,New LifestyleWill: No, but creating a new lifestyle that you enjoy will:eat every3hr.Every 3hr:eat a palm-sized portion low fat protein+complexcarb (1/2cbrwnrice, 1/2c brnpasta, 1pcbrwnbred, or4crackers).Per day:sprinkle 4fruits/day, 5veggies/day, 3tbsbuttr/vegoil.Walk everywhere u can, 80-100ozwater/day(add a squeeze citrus).Join online support (like thebiggestloser.Com)to keep you motivated. ...Read more
We don't know: The exact cause of migraine is still controversial and gaps in our understanding remain. Accompanying symptoms such as phonophobia, photophobia, nausea, vomiting, dizziness and blurred vision, as well as autonomic phenomena of conjunctival injection, lacrimation and lid edema are common and individual. It is manageable, see a headache specialist or orofacial pain. ...Read moreSee 1 more doctor answer
Probably not bad: I had to look up rhodiola as that was one i had never heard of. There are no reasons, at least theoretically, that the two should be a problem. I did a literature search and there are no articles in the medical literature looking at rhodiola and sinemet (carbidopa and levodopa). There are some laboratory papers that suggest rhodiola should be helpful in pd, but i could not find any clinical studies in people. ...Read more
Day 1: vomiting diarrhea muscle and joint pain and groggy Day 2: nausea dizzy headache and groggy.. help?
May: help symptoms associated with parkinson diseaseGet a more detailed answer ›
No: not without increasing other side effectsGet a more detailed answer ›
High sinemet (carbidopa and levodopa) doses without Parkinson's how do I get off sinemet (carbidopa and levodopa). No doctor at present.?
That depends: upon the reason that you are taking Sinemet, (carbidopa and levodopa) the dose you are taking, and the duration that you have been taking it. Discontinuing medication is usually safer and better tolerated if it is done in a slow stepwise manner. That is my slowly reducing the dosage. ...Read moreSee 1 more doctor answer
Does seroquel or escitalipram interfere with stalevo (carbidopa and levodopa and entacapone) and/or requip?
Maybe you see doc 1t: Yes, you can take zofran (ondansetron) if you 100% sure it is gastroenteritis! however, nausea and vomiting could be the symptoms of other conditions (for example, cholecystitis, appendicitis, small bowel obstruction), and in these cases zofran (ondansetron) could be harmful or could mask very dangerous surgical cases. Don't hesitate to go see the real doc. ...Read moreSee 1 more doctor answer
Nausea: dont take on empty stomachGet a more detailed answer ›
Infectious: It is hard to know the exact cause but with these symptoms an infectious cause should be considered and ruled out as you may need treatment. Please seek evaluation by your primary care physician. ...Read more
Possible: Many patients can have depression with treatment. Some estimates are 25%. The additional problems are cognitive issues associated with chemotherapy, and the impact of memory impairment. Also steroid fluctuations during treatment will add to the problems. Lastly, in breast cancer ovarian function issues will have an impact. ...Read more
Serotonin syndrome? 10 mg Zoloft (sertraline) for 5 days. Extreme sweating fever 99.9 HRT plps shivering muscle tightness nausea no appetite. Regular side fx?
Don't take a chance: Serotonin syndrome is a rare but potentially extremely dangerous side effect of taking medications that increase serotonin levels. When it happens, generally it is to someone who is taking multiple medications that affect serotonin, and starts within 24 hours of a med change. If there is any suspicion, contact the prescribing physician today for advice. If not available, go to emergency dept. ...Read moreSee 2 more doctor answers
Wellbutrin4anxiety, lansoprazole4reflux, plaquenil4an ai. Ibs&gastroparisis. Elavil (amitriptyline) for nerve pain &zantac 4 nite gas bloat. Can i take melatonin?
What causes chronic diarrhea, nausea, vomiting, dizziness, fatigue, insomnia, fainting, Full bowel movement in sleep, headaches, eye pain?
Viral syndrome: Other than the "full bowel movement in sleep" what you are describing is consistent with viral syndrome which requires rest and hydration and should not last more than 5 days. Avoid dehydration as you are losing water and it will make symptoms worse. make sure you eat and keep activity and environmental exposure to a minimum until you recover. Let your doctor know what is going on. ...Read more